# SDR DL72W953580

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DOUBLER REPAIR CRACKED BENEATH NR 7 L/E SLAT I/B DOWN STOP PAD.  CRACK WAS FOUND AT F-1 LTR CHECK.  REPLACED DOUBLER PER MM 57-54-0.
